It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


:confused:

I went to the dr. about 3 weeks ago. My ACTH level was back over 2000. Last year, it was 2351 and six months ago it was around 500. Dr sent me for MRI of pituitary gland which was normal. Tested renin, aldostrone, salt, potassium. The salt was 135 which is the lowest normal number in the range, renin and potassium were normal, but aldostrone was low.

The dr. said to increase my hydrocortisone my 5mg (15 mg a.m. and 5 mg at lunch) for a few days to see if that helps. It's been 3 days and I'm still tired with low energy (diffuculty climbing stairs), tingling sensation in my left shoulder,. The nausea has gone away, though.

He doesn't know why my ACTH level is so high and is not treating me for the low aldostrone. He told me I need to reduce stress though. I am going to start taking meditative yoga.

Has anyone experience similar symptoms? Any insights?

Thanks!
Are you taking salt tablets? Add salt tablets and hopefully it will help - I take at least 2 grams a day extra plus salt my food liberally and my sodium is 1 point above the range. You need to look for plain sodium chloride tablets, not the buffered ones as the buffered ones are buffered with potassium and potassium may not be good for you.

A normal MRI is blah blah blah - 40% are inacurrate as it is. It could be that the tumor is too small, the cut was off or the radiologist missed it. I had one hide for 12 years.

My ACTH is 1917. But I have no adrenals and a known pit tumor (had Cushing's and a prolactinoma, had surgery already, Cushing's tumor grew back, so had adrenals removed to cure it). Do you have the wicked good tan from the ACTH? Usually at that level hyperpigmentation is happening - I have a tan for the first time in my life.





All times are GMT -7. The time now is 09:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!